Pacific Journal of Mathematics

Some general properties of multi-valued functions.

Raymond E. Smithson

Article information

Source
Pacific J. Math., Volume 15, Number 2 (1965), 681-703.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995818

Mathematical Reviews number (MathSciNet)
MR0182955

Zentralblatt MATH identifier
0197.49101

Subjects
Primary: 54.65

Citation

Smithson, Raymond E. Some general properties of multi-valued functions. Pacific J. Math. 15 (1965), no. 2, 681--703. https://projecteuclid.org/euclid.pjm/1102995818


Export citation

References

  • [1] C. Berge, Espaces topologiques: fonctions multivoque, Collections Universitaire de Mathematique, ///. Dunod, Paris, 1959.
  • [2] G. Choquet, Convergences, Grenoble Universite Annales; 23, (1947), 57-112.
  • [3] S. Eilenberg and D. Montgomery, Fixed point theorems for multi-valuedtrans- formations, Amer. J. Math. 68 (1946), 214-222.
  • [4] O. Frink, Jr., Topology in lattices, Trans. Amer, Math. Soc. 51 (1942), 569-582.
  • [5] J. L. Kelley, General topology, Princeton, 1955.
  • [6] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182.
  • [7] R. L. Plunkett, A fixed point theorem for continuous multi-valuedtransformations, Proc. Amer. Math. Soc. 7 (1956), 160-163.
  • [8] R. H. Rosen, Fixed points for multi-valued functions on snake-like continua, Proc. Amer. Math. Soc. 1O (1959), 167-173.
  • [9] W.S trother, On an open question concerning fixed points, Proc. Amer. Math. Soc. 4 (1953), 988-993.
  • [10] W.S trother, Multi-homotopy, Duke J. 22 (1955), 281-285.
  • [11] W.S trother, Fixed points, fixed sets, and M-retracts, Duke J. 22 (1955), 551-556.
  • [12] W. Strother, Continuous multi-valued functions, Boletim da Sociedade de S. Paulo 10 (1958), 87-120.
  • [13] A. D. Wallace, A fixed point theorem for trees, Bull. Amer. Math. Soc. 47 (1941), 757-760.
  • [14] A. D. Wallace, Cyclic invariance under multi-valued maps, Bull. Amer. Math. Soc. 55 (1949), 820-824.
  • [15] L. E. Ward, Jr., A fixed point theorem for multi-valued functions, Pacific J. Math. 8 (1958), 921-927.
  • [16] L. E. Ward, A fixed point theorem for chained spaces, Pacific J. Math. 9 (1959), 1273- 1278.
  • [17] L. E. Ward, Characterization of the fixed point property for a class of set valued mappings, Fundamenta Mathematicae, L(1961), 159-164.
  • [18] G. T. Whyburn, Analytic topology, AMS Colloquium, 28 (1942).